Journal article icon

Journal article

Stabilized hp-finite element methods for first-order hyperbolic problems

Abstract:

We analyze the hp-version of the streamline-diffusion finite element method (SDFEM) and of the discontinuous Galerkin finite element method (DGFEM) for first-order linear hyperbolic problems. For both methods, we derive new error estimates on general finite element meshes which are sharp in the mesh-width h and in the spectral order p of the method, assuming that the stabilization parameter is O(h/p). For piecewise analytic solutions, exponential convergence is established on quadrilateral me...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0036142998348777

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
SIAM JOURNAL ON NUMERICAL ANALYSIS
Volume:
37
Issue:
5
Pages:
1618-1643
Publication date:
2000-05-26
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
URN:
uuid:81be906d-8fd0-45ec-8bda-9e3c0c7ce32b
Source identifiers:
188955
Local pid:
pubs:188955
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP